# SDR JJBA20121124008

- Difficulty date: November 24, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 27,849 hours, 30,251 cycles
- Engine: Pwa PW123
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Warning Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE NR 2 FUEL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT.  CREW DECLARED AN EMERGENCY DUE TO COMMUNICATION ISSUES IN COMBINATION WITH THE BYPASS LIGHT.  ACFT FINISHED OUT THE FLIGHT WITHOUT FURTHER INCIDENT.  GROUND MX CREW R & R THE HP FUEL FILTER ELEMENT.  AN OPS CHECK PRODUCED SATISFACTORY RESULTS AND THE ACFT WAS RETURNED TO SERVICE.
